# SDR YENA2021112400787

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,451 hours, 20,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 656, MCO-SYR. R2 DOOR WILL NOT DISARM (MULTIPLE WRITE UPS OF THIS CONDITION); CLEANED GIRT ON HOLDS AND REMOVED DEBRIS R2 DOOR CHECKED SERVAL TIMES AND CHECKS GOOD.
